# SDR DALA2018080604893

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 45,198 hours, 31,671 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE SLIDE PACK WAS LOOSE AND UNRAVELED.  INSTALLED A  NEW TAILCONE SLIDE IAW AMM 25-61-02, AND AMDS CARD 5352-4002.
